MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-613
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 08/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Radiometer complaint reference: (b)(4).According to the complaint, on (b)(6) 2025 a customer was opening the packaging of the safepico sampler (lot number: df11) and was pricked by the needle, as it was missing the needle protective cover.The sampler was an unused sampler when the incident occurred.This issue is covered by risk id 74 with a severity of 4 (permanent/serious) according to the (b)(4) - product risk analysis for samplers, (rev.21).No reports of death.
 
Additional Manufacturer Narrative
The defective product was not returned to radiometer for investigation.Radiometer investigations of the production record had identified the root cause to be a raw material issue.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA   2700
Manufacturer Contact
pearlyn pah
aakandevej 21
broenshoej, 2700
DA   2700
MDR Report Key22724979
Report Number3002807968-2025-00105
Device Sequence Number8288408
Product Code JKA
UDI-Device Identifier05700699566133
UDI-Public(01)05700699566133(17)261212(10)DF11
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-613
Device Catalogue Number956-613
Device Lot NumberDF11
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer09/18/2020
Initial Report FDA Received Date08/06/2025
Supplement Report FDA Received Date10/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown